# SDR WX0A2023022731738

- Difficulty date: January 20, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N282NV
- Make and model: Airbus A320-214
- Aircraft serial: 2875
- Aircraft time: 49,231 hours, 19,668 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 6000-0044 : 292-49    R/H MLG RETRACT ACTUATOR ANHORAGE FITTING CORRODED ON FLANGE AND ON BORE. / RH MLG RETRACTION,JACK ANCHORAGE FITTING REPAIRED AS PER SRM 57-26-13-300-008. SEE AWS FOR DETAILS. REPAIR CATEGORY C, REPAIR LIFETIME LIMIT OF 35000FC FROM EMBODIEMENT AS  PARA D, TABLE 001 OF SRM  57-26-13-300-008. REPAIR ACCOMPLISHED AT 19,668 FC. ANCHORAGE FITTING TO BE REPLACED OR AIRBUS MUST BE CONTACTED NLT 54,668FC. M313 FORM HAS BEEN SEND TO CUSTOMER"
